- Question: when i was 16 i used tretinoin for my acne and it caused steroid induced rosacea, how did it happen and what can i do,its been 3 years and nothing happened on its own, i know people with rosacea can only control but not cure it but is there an exception to my case where i wouldn't have had it if i didn't use the medicine, i wish i left my acne alone, instead i got rosacea. it has taken control of every bit of my life leading to my dropping out of high school, leaving job after job, i need a solution. thanks.
The key difference with rosacea and steroid induced rosacea is that steroid induced rosacea can be cured, you shouldn’t be suffering from this issue this long if it really is steroid induced rosacea. Dermatologists will usually prescribe oral antibiotics for steroid induced rosacea. In some cases dermatologists will prescribe tacrolimus ointment (an anti-inflammatory medication). Obviously topical steroids should be avoided as well as rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. It would be most beneficial for you to visit a dermatologist in your local area for suggested prescriptions and treatment. Best skin care wishes.